# SDR FDEA202303030370

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 59,890 hours, 32,237 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: A54611750502
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON LWR SPAR FOUND CRACK BETWEEN RIB6 AND RIB7 AT STIFFENER END BY EDDY   CURRENT INSPECTION COMPLID WITH EA: 6-5450-T0373394 P1. TITLE: NACELLES/PYLON - WING PYLON/STRUT - #2   ENGINE PYLON LOWER SPAR CRACK BETWEEN RIB 6&7 - REPAIR. REPAIRED THE RH PYLON LWR   SPAR CRACK BETWEEN RIB6 AND RIB7 AT STIFFENER END. THIS REPAIR IS DEFINED AS   CATEGORY C REPAIR. REPAIR LIFE LIMITATION IS 6 MONTHS PER EA: 6-5450-T0373394. MAJOR   REPAIR IAW FEDEX GMM6-2-100. SEE WRI 54-50/3831 FOR WORK DETAILS.
